Severe side effects - IVF Ages 35+ - IVF.ca Forums

Jump to content



Photo
- - - - -

Severe side effects


  • Please log in to reply
2 replies to this topic

#1 Elle22

Elle22
  • Global 100+
  • 369 posts
  • Gender:Female
  • Dx:Tubal
  • My Clinic:Prev: Trio / Current: Hannam

Posted 14 August 2017 - 11:18 AM

I have been at all of this for 2 years. had several FET cycles with different meds.  This time around, because of lining issues I am on a very high dose of drugs and experiencing a lot of side effects. more than I have before and I'm a little worried.

 

I am on:

4 patches Estrodot every 2 days

1 estrace pill per day

4 Sildenafil/Viagra suppository a day

1 low dose aspirin a day

and I am drinking 1 cup of Pomegranate juice a day. 

 

I am experiencing a lot of nausea, headaches, and extreme exhaustion.

Anyone else experience this with similar protocols??



#2 Dreamingababy

Dreamingababy
  • Member
  • 29 posts
  • Dx:N/A

Posted 15 August 2017 - 12:49 AM

Hi dear,
Pregnancy is a long and difficult road to walk, especially for IVF moms... :(
I took tons of medicide as well.
I was on
1 patch of Estrodot every other day
6 estrace pills daily 2*2*2
2 vaginal suppository
1 low dose aspirin and
Prenatal vitamin

I had slightly lining issue as well.
But I am done with all those pills - except vitamins- when I reached 13 weeks.
I am 44 and almost 18 weeks pg.

Those symptoms are known for the early pregnancy. You will feel much better when you hit the second trimester. I've had extreme exhaustion as well so my RE. checked my thyroid TSH. We found out that I have hypothyroid. As soon as I started to get pills for hypothyroid, I felt much better.

Hope you feel better soon.

#3 Elle22

Elle22
  • Global 100+
  • 369 posts
  • Gender:Female
  • Dx:Tubal
  • My Clinic:Prev: Trio / Current: Hannam

Posted 15 August 2017 - 02:41 PM

Thanks Dreamingababy- I am not pregnant.  I am in  FET cycle. a week away from lining check.